# SDR AALA20140927001

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,117 hours, 7,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1222
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR WIRES CUT AT RT CEILING PANEL NR 3.  RETERMED W1222-022-20 & W1222-037-20 EMER LIGHT CABLES AT CEILING PANEL AREA RT NR 3 IAW WDM 33-51-12.
